# SDR AALA202501280159

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 45,310 hours, 19,081 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Sill
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATROY DOOR IS STICKING AND IS DIFFICULT TO OPEN. SECURED AFT LEFT LAVATORY DOOR SILL, DOOR OPERTIONAL CHECK GOOD. PER 25-00-00.
